Some conservation results on weak König's lemma. Simpson, S. G.; Tanaka, K.; and Yamazaki, T. Ann. Pure Appl. Logic, 118(1-2):87–114, 2002.
Some conservation results on weak König's lemma [link]Paper  doi  bibtex   
@ARTICLE{STY02,
  author = {Simpson, Stephen G. and Tanaka, Kazuyuki and Yamazaki, Takeshi},
  title = {Some conservation results on weak {K}\"onig's lemma},
  journal = {Ann. Pure Appl. Logic},
  year = {2002},
  volume = {118},
  pages = {87--114},
  number = {1-2},
  coden = {APALD7},
  doi = {10.1016/S0168-0072(01)00121-X},
  fjournal = {Annals of Pure and Applied Logic},
  issn = {0168-0072},
  keywords = {bib,cca},
  mrclass = {03F35 (03B30 03C25 03D80)},
  mrnumber = {1933397 (2003g:03101)},
  mrreviewer = {Reinhard Kahle},
  owner = {Vasco},
  timestamp = {2013.12.03},
  url = {http://dx.doi.org/10.1016/S0168-0072(01)00121-X}
}
Downloads: 0